Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
luppe

help im in pain!!!

I have 3 Papules on my lower right cheek and its hurting pretty bad. One is about an inch, the other one is about half an inch, another is close to a half inch.

Today will be day 5 since I had them and i've been applying it Zapzyt but it has not effect.

HELP :(

Share this post


Link to post
Share on other sites

I have 3 Papules on my lower right cheek and its hurting pretty bad. One is about an inch, the other one is about half an inch, another is close to a half inch.

Today will be day 5 since I had them and i've been applying it Zapzyt but it has not effect.

HELP :(

Sounds like cysts, not papules. Try taking some Aleve to take down some of the swelling. Also you might want to try icing that region of your face. When the swelling comes down, the pain will lessen.

Share this post


Link to post
Share on other sites

if you can, go to a derm and he/she might give you a shot that will help it go away

Share this post


Link to post
Share on other sites

I have 3 Papules on my lower right cheek and its hurting pretty bad. One is about an inch, the other one is about half an inch, another is close to a half inch.

Today will be day 5 since I had them and i've been applying it Zapzyt but it has not effect.

HELP :(

Sounds like cysts, not papules. Try taking some Aleve to take down some of the swelling. Also you might want to try icing that region of your face. When the swelling comes down, the pain will lessen.

okay will do, how do I prevent these, I keep getting these every couple of months and its pissing me off like you wouldnt believe :(

Share this post


Link to post
Share on other sites

okay will do, how do I prevent these, I keep getting these every couple of months and its pissing me off like you wouldnt believe :(

Not much you can do... except avoid irritating stuff and use non-comedogenic products. Next time you go to the doctor ask about a topical retinoid or if Accutane might be a consideration. Also, taking Aleve when you feel them starting to form can help a lot, in my experience.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×